# SDR COMA0860210

- Difficulty date: April 5, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 25,411 hours, 23,149 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 601R930507
- Part serial: 599
- Condition: Faulty
- Location: Te Flaps
- Part time: 25,411 hours, 23,149 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5163 - EN ROUTE CVG-FSD PRIOR TO APPROACH RECEIVED A FLAPS FAIL CAUTION, CREW DECLARED AN EMERGENCY AND FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE FLAP ELECTRONIC UNIT.
